MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV MELODY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI

MEDTRONIC MEXICO S. DE R.L. DE CV MELODY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Model Number PB1018
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Pulmonary Valve Insufficiency/ Regurgitation (4452)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id: {ens1022}; product lot/serial number {unknown}; product type: {0195 - heart valves}.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during deployment of a transcatheter pulmonary valve, the valve missed the stenotic area and dislodged towards the right ventricle.Subsequently, moderate central pulmonary regurgitation was observed.A second valve was implanted valve-in-valve.After implantation, moderate pulmonary regurgitation was identified.Per the physician, the depth of the implant contributed to the event.
 
Additional Manufacturer Narrative
Updated data: d4.H4.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MELODY TRANSCATHETER PULMONARY VALVE
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23742249
Report Number9617601-2025-03257
Device Sequence Number20937809
Product Code NPV
UDI-Device Identifier00643169588196
UDI-Public(01)00643169588196(17)270627
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P140017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPB1018
Device Catalogue NumberPB1018
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date01/06/2026
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age14 YR
Patient SexMale
Patient Weight33 KG